Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Stopped taking generic birth control pill, had brown discharge. Could this be my period?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I recently stopped taking a generic birth control a free clinic gave me because the bc was making me have a nonstop period. two weeks after, I had a light brown discharge. Could this be my period? Im sort of nervous because yesterday I stupidly had unprotected sex and now Im afraid that I could have been ovulating.
Posted Mon, 1 Oct 2012 in Birth Control
Answered by Dr. Ram Choudhary 2 hours later
Thanks for writing in to Healthcare Magic!
Excessive bleeding is not a trait of bc pills, it make me sceptic whether the pills were really effective.
You probably had a poorly expressed period and you may ovulate in current cycle.
So you are having a risk of pregnancy, get a urine pregnancy test by home kit, just to reasonably rule out pregnancy and be watchful in near future for symptoms of pregnancy.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor